# SDR UPS96205974

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Misdrilled
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED DOUBLE HOLE IN HOR FLANGE OF RT MLG SUPPORT FITTING BS 940 RBL 66 WL 208.  REMOVED DAMAGED AREA AND REPAIRED PER EO 727-53-1754.
